# SDR CA070112004

- Difficulty date: January 10, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 43,732 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Relay
- Condition: Faulty
- Location: Propeller De-Ice
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN AIRCRAFT POWER APPLIED, BLADES NR 2 AND NR 4 ON LT PROP HEATED AND BURNED OUT THE HEATER ELEMENTS.  FOR PRECAUTION RELAYS P/N KC-D4N AND E-387-C1 WERE REPLACED AND AIRCRAFT WAS TESTED WITH NO FAULTS FOUND. AIRFRAME HOURS=44789:11. CYCLES=48426. (TC NR 20070112004)
